# SDR RYN2004F00027

- Difficulty date: September 16, 2003
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- Engine: Pwa JT9D*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65178213
- Condition: Failed
- Location: A-Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RETRACTED FLAPS AND RECEIVED AN A-HYDRAULIC LOW PRESSURE INDICATION AT FLIGHT ENGINEER PANEL AND PILOTS FWD PANEL.  FOLLOWED HYDRAULIC LOSS PROCEDURES.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT WITHOUT INCIDENT.  REMOVED AND REPLACED (A) SYSTEM HYDRAULIC MOD PACK.  OPERATIONAL CHECK NORMAL.
